MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074350-18
Health Effect - Clinical Code Stenosis (2263)
Date of Event 11/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the xience xpedition everolimus eluting coronary stent system instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2013, the patient presented with unstable angina.Following pre-dilatation, a 3.5x18mm xience xpedition stent was successfully implanted in the 90% stenosed distal right coronary artery (rca), 90% stenosed lesion.On (b)(6) 2013, it was discovered the patient was non-complaint with dual anti-platelet therapy (dapt) medications.On (b)(6) 2016, the patient discontinued clopidogrel due a thumb carpometacarpal arthritis surgical operation.On (b)(6) 2016, per coronary angiography, 75% restenosis in the 3.5x18mm xience xpedition stent was observed.The patients medications were adjusted.On (b)(6) 2016, the patient was hospitalized for an unspecified percutaneous intervention (pci).Elevated liver enzymes were noted and liver disease is suspected.The pci was postponed and the patients medications were adjusted.On (b)(6) 2016, the patient was discharged from the hospital.Per physician, the stenosis may be related to the implanted stent.There was no additional information provided regarding this device issue.
 
Additional Manufacturer Narrative
(b)(4).The reported patient effect of ischemia is listed in the xience xpedition everolimus eluting coronary stent system instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
Subsequent to the initial 30-day medical device report, the following information was received: on (b)(6) 2016, the patient experienced silent ischemia.On (b)(6) 2017, the patient was hospitalized and on (b)(6) 2017, percutaneous coronary intervention was performed in the distal right coronary artery.The condition resolved and on (b)(6) 2017 the patient was discharged.There was no additional information provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6248256
Report Number2024168-2017-00411
Device Sequence Number13687579
Product Code NIQ
UDI-Device Identifier08717648162541
UDI-Public(01)08717648162541(17)150827(10)3082141
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2015
Device Catalogue Number1074350-18
Device Lot Number3082141
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/12/2017
Supplement Report FDA Received Date02/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight75